Show simple item record

dc.contributor.authorSavabi Esfahany, M.
dc.contributor.authorFadaei, S.
dc.contributor.authorYousefy, A.
dc.date.accessioned2014-06-17T07:44:13Z
dc.date.available2014-06-17T07:44:13Z
dc.date.issued2006EN
dc.identifier.issn1020-3397EN
dc.identifier.otherhttp://applications.emro.who.int/emhj/1203_4/12_3-4_2006_417_422.pdfEN
dc.identifier.urihttps://apps.who.int/iris/handle/10665/117101
dc.description417-422EN
dc.description.abstractWe carried out a retrospective cross-sectional study on 500 women in Isfahan who started taking combined oral contraceptives [‎COCs]‎ during the period 21 March 1995-20 March 1997. The cumulative continuation rate fell from 77% to 12% over 60 months. The most common reason for discontinuation was side-effects. There was a significant correlation between side-effects and cumulative COC continuation rate [‎P < 0.05]‎. The lowest rate was seen in women reporting nausea or vomiting. Women who are interested in COCs should receive extensive counselling about the possible side-effects and should be helped to find a method of birth control suited to their temperament and physiologyEN
dc.language.isoenEN
dc.subjectContraceptives, Oral, CombinedEN
dc.subjectNauseaEN
dc.subjectVomitingEN
dc.subjectPatient ComplianceEN
dc.subjectRiskEN
dc.subjectCross-Sectional StudiesEN
dc.subject.meshContraceptives, Oral, CombinedEN
dc.titleUse of combined oral contraceptives: retrospective study in Isfahan, Islamic Republic of IranEN
dc.relation.ispartofjournalEMHJ - Eastern Mediterranean Health Journal, 12 (‎3-4)‎, 417-422, 2006


Files in this item

Thumbnail

This item appears in the following Collection(‎s)‎

Show simple item record